Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The pseudo-orbit tracing property and expansiveness on the Cantor set


Author: Takashi Shimomura
Journal: Proc. Amer. Math. Soc. 106 (1989), 241-244
MSC: Primary 58F15; Secondary 54H20, 58F13
DOI: https://doi.org/10.1090/S0002-9939-1989-0942637-2
MathSciNet review: 942637
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The set of all the expansive homeomorphisms with the pseudo-orbit tracing property is dense in the space of all the homeomorphisms of the Cantor set with the topology of uniform convergence. Moreover a topologically transitive (resp. mixing) homeomorphism of the Cantor set is approximated uniformly by topologically transitive (resp. mixing) expansive homeomorphisms with the pseudo-orbit tracing property.


References [Enhancements On Off] (What's this?)

  • [1] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Math., vol. 470, Springer-Verlag, Berlin, Heidelberg and New York, 1975. MR 0442989 (56:1364)
  • [2] M. Dateyama, Homeomorphisms with the pseudo-orbit tracing property of the Cantor set, Tokyo J. Math. 6 (1983), 287-290. MR 732083 (85c:54067b)
  • [3] M. Sears, Expansive self-homeomorphisms of the Cantor set, Math. Systems Theory 6 (1972), 129-132. MR 0309087 (46:8198)
  • [4] T. Kimura, Homeomorphisms on zero dimentional spaces, preprint.
  • [5] P. Walters, On the pseudo orbit tracing property and its relationship to stability, The Structure of Attractors in Dynamical Systems, Lecture Notes in Math., vol. 668, Springer-Verlag, Berlin, Heidelberg and New York, 1978, pp. 231-244. MR 518563 (80d:58055)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15, 54H20, 58F13

Retrieve articles in all journals with MSC: 58F15, 54H20, 58F13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0942637-2
Keywords: Cantor set, homeomorphism, the pseudo-orbit tracing property, expansive, subshift of finite type, subshift
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society